# SDR AALA20141025005

- Difficulty date: October 25, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 7,254 hours, 2,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE ESCAPE PATH LIGHT AT ROW 14 INOPERATIVE.  REPLACED BATTERY PACK M1676.  OPERATIONS CHECKED NORMAL.
